# SDR DALA2024111210863

- Difficulty date: November 8, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 77,303 hours, 30,966 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 6698932) ELECTRICAL BURNING SMELL REPORTED IN OVERHEAD BY 1A. FOUND SIDEWALL LIGHT HARNESS BURNT AT ROW 2CD. R/R LIGHT ASSY PER B737 AMM 33-21.
